RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 34, Number 10  


Differential properties of the extremum function with respect to a Lipschitzian many-valued mapping
I. M. Prudnikov
1347
Stable Lyapunov manifolds for autonomous systems of nonlinear ordinary differential equations
N. B. Konyukhova
1358
A singulary perturbed “reaction–diffusion–transfer” system which degenerates into a system of two first-order differential equations
V. F. Butuzov, S. T. Esimova
1380
Step-like contrasting structures for a system of singularly perturbed equations
A. B. Vasil'eva
1401
Numerical solution of elliptic boundary-value problems by the finite-element method using $B$-splines
N. L. Patsko
1412
A mathematical problem in missile theory
A. V. Kostrov, A. M. Mardyuk
1427
Profiling the optimal contour of a supersonic nozzle in highly turned flow
A. N. Kraiko, A. S. Telyakovskiĭ, N. I. Tillyaeva
1444
The solvability of vector integro-differential equations for the problem of the diffraction of an electromagnetic field by screens of arbitrary shape
Yu. G. Smirnov
1461
Exact solutions of some external problems described by non-stationary viscous transonic equations
Yu. V. Zasorin
1476
Self-consistent isolation of discontinuities in through calculations of gas-dynamic flows
V. F. Kamenetskiĭ, A. Yu. Semenov
1489
The convergence in weak topologies of approximate methods for an isentropic gas-dynamic system
V. A. Tupchiev
1503

Scientific communications
The effect of rounding errors for systems of linear algebraic equations
A. S. Mechenov
1520
A method of solving some multiparameter eigenvalue problems that arise when using Fourier's method
A. A. Abramov
1524
The fundamental solution of the model equation of an incompressible stratified liquid
A. S. Dostovalova, S. T. Simakov
1528
Analytic integration of the transport equation with respect to the mean free path in a problem with a barrier geometry and an infinite plane source
S. N. Shelud'ko
1535
A class of solutions of the problem of optimizing the nozzle of a water cannon
V. I. Zubov, Z. G. Zuikova
1541

Scientific information
Niederreiter H. Random number generation and quasi-Monte Carlo methods. (CBMS-NSF regional conference series in applied mathematics, v. 63.) Philadelphia, Penn.: SIAM, 1992. VI +242 p. Book review
B. B. Pokhodzeĭ
1551
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020